-
1
-
-
4243153262
-
Lyapunov Exponents of Nonlinear Stochastic systems, Nonlinear Systems
-
G. I. Schueller and F. Ziegler, eds., Innsbruck, 1987, Springer-Verlag, Berlin
-
L. ARNOLD, Lyapunov Exponents of Nonlinear Stochastic systems, Nonlinear Systems, G. I. Schueller and F. Ziegler, eds., Proceedings of the IUTAM Symposium, Innsbruck, 1987, Springer-Verlag, Berlin, 1988.
-
(1988)
Proceedings of the IUTAM Symposium
-
-
Arnold, L.1
-
2
-
-
0005498861
-
A control problem related to the Lyapunov spectrum of stochastic flows
-
L. ARNOLD AND L. SAN MARTIN, A control problem related to the Lyapunov spectrum of stochastic flows, Matematica Aplicada e Computational, 5 (1986), pp. 31-64.
-
(1986)
Matematica Aplicada e Computational
, vol.5
, pp. 31-64
-
-
Arnold, L.1
San Martin, L.2
-
3
-
-
0002016710
-
Lyapunov Exponents
-
Springer-Verlag, Berlin
-
L. ARNOLD AND V. WIHSTUTZ, (EDS.), Lyapunov Exponents, Lecture Notes in Mathematics 1186, Springer-Verlag, Berlin, 1986.
-
(1986)
Lecture Notes in Mathematics
, vol.1186
-
-
Arnold, L.1
Wihstutz, V.2
-
4
-
-
85033859561
-
The law of the Euler scheme for stochastic differential equations (I): Convergence rate of the distribution function
-
to appear
-
V. BALLY AND D. TALAY, The law of the Euler scheme for stochastic differential equations (I): Convergence rate of the distribution function, Prob. Theory Related Fields, 102 (1995), to appear.
-
(1995)
Prob. Theory Related Fields
, vol.102
-
-
Bally, V.1
Talay, D.2
-
5
-
-
0012595918
-
The Lyapunov spectrum of a stochastic flow of diffeomorphisms
-
Lyapunov Exponents, L. Arnold and V. Wihstutz, ed., Springer-Verlag, Berlin
-
P. BAXENDALE, The Lyapunov spectrum of a stochastic flow of diffeomorphisms, in Lyapunov Exponents, L. Arnold and V. Wihstutz, ed., Lecture Notes in Mathematics 1186, Springer-Verlag, Berlin, 1986.
-
(1986)
Lecture Notes in Mathematics
, vol.1186
-
-
Baxendale, P.1
-
7
-
-
0040907166
-
Comparaison des Exposants de Lyapounov des processus Markoviens multiplicatifs
-
P. BOUGEROL, Comparaison des Exposants de Lyapounov des processus Markoviens multiplicatifs, Ann. Inst. H. Poincaré, 24 (1988), pp. 439-489.
-
(1988)
Ann. Inst. H. Poincaré
, vol.24
, pp. 439-489
-
-
Bougerol, P.1
-
8
-
-
34250093036
-
Théorèmes limites pour les systèmes linéaires à coefficients Markoviens
-
_, Théorèmes limites pour les systèmes linéaires à coefficients Markoviens, Prob. Theory Related Fields, 78 (1988), pp. 193-221.
-
(1988)
Prob. Theory Related Fields
, vol.78
, pp. 193-221
-
-
-
9
-
-
0007837893
-
A formula for the Lyapunov numbers of a stochastic flow. Application to a perturbation problem
-
A. CARVERHILL, A formula for the Lyapunov numbers of a stochastic flow. Application to a perturbation problem, Stochastics 14 (1985), pp. 209-226.
-
(1985)
Stochastics
, vol.14
, pp. 209-226
-
-
Carverhill, A.1
-
10
-
-
21344466895
-
The ordinary differential equation approach to asymptotically efficient schemes for solutions of stochastic differential equations
-
to appear
-
F. CASTELL AND J. GAINES, The ordinary differential equation approach to asymptotically efficient schemes for solutions of stochastic differential equations, Ann. Inst. Poincaré, to appear.
-
Ann. Inst. Poincaré
-
-
Castell, F.1
Gaines, J.2
-
11
-
-
0020226117
-
An efficient approximation for a class of stochastic differential equations
-
Advances in Filtering and Optimal Stochastic Control, W. Fleming and L. Gorostiza, eds., Proceedings of the IFIP Working Conference, Cocoyoc, Mexico, 1982, Springer-Verlag, Berlin
-
J. M. C. CLARK, An efficient approximation for a class of stochastic differential equations, in Advances in Filtering and Optimal Stochastic Control, W. Fleming and L. Gorostiza, eds., Proceedings of the IFIP Working Conference, Cocoyoc, Mexico, 1982, Lecture Notes in Control and Information Sciences 42, Springer-Verlag, Berlin, 1982.
-
(1982)
Lecture Notes in Control and Information Sciences
, vol.42
-
-
Clark, J.M.C.1
-
15
-
-
0003983429
-
Stochastic differential equations and stochastic flows of diffeomorphisms
-
Cours de l'Ecole d'été de Probabilités de Saint-Flour 1982, Springer-Verlag, Berlin
-
H. KUNITA, Stochastic differential equations and stochastic flows of diffeomorphisms, Cours de l'Ecole d'été de Probabilités de Saint-Flour 1982, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1984.
-
(1984)
Lecture Notes in Mathematics
-
-
Kunita, H.1
-
16
-
-
0000532550
-
Approximate integration of stochastic differential equations
-
G. N. MILSHTEIN, Approximate integration of stochastic differential equations, Theory Probab. Appl., 19 (1994), pp. 557-562.
-
(1994)
Theory Probab. Appl.
, vol.19
, pp. 557-562
-
-
Milshtein, G.N.1
-
17
-
-
0039911183
-
An asymptotically efficient difference formula for solving stochastic differential equations
-
N. J. NEWTON, An asymptotically efficient difference formula for solving stochastic differential equations, Stochastics 19 (1986), pp. 175-206.
-
(1986)
Stochastics
, vol.19
, pp. 175-206
-
-
Newton, N.J.1
-
18
-
-
0000126590
-
An efficient approximation for stochastic differential equations on the partition of symmetrical first passage times
-
_, An efficient approximation for stochastic differential equations on the partition of symmetrical first passage times, Stochastics and Stochastic Reports, 29 (1990), pp. 227-258.
-
(1990)
Stochastics and Stochastic Reports
, vol.29
, pp. 227-258
-
-
-
19
-
-
0026138294
-
Asymptotically efficient Runge-Kutta methods for a class of Ito and Stratonovich equations
-
_, Asymptotically efficient Runge-Kutta methods for a class of Ito and Stratonovich equations, SIAM J. Appl. Math., 51 (1991), pp. 542-567.
-
(1991)
SIAM J. Appl. Math.
, vol.51
, pp. 542-567
-
-
-
20
-
-
84880239744
-
Efficient numerical schemes for the approximation of expectations of functionals of S.D.E
-
Filtering and Control of Random Processes, H. Korezlioglu, G. Mazziotto, and J. Szpirglas, eds., Proceedings of the ENST-CNET Colloquium, Paris, 1983, Springer-Verlag, Berlin
-
D. TALAY, Efficient numerical schemes for the approximation of expectations of functionals of S.D.E, in Filtering and Control of Random Processes, H. Korezlioglu, G. Mazziotto, and J. Szpirglas, eds., Proceedings of the ENST-CNET Colloquium, Paris, 1983, Lecture Notes in Control and Information Sciences 61, Springer-Verlag, Berlin, 1984; also in Discrétisation d'une E.D.S. et calcul approché d' espérances de fonctionnelles de la solution, Math. Modelling Numer. Anal. 20 (1986), pp. 141-179.
-
(1984)
Lecture Notes in Control and Information Sciences
, vol.61
-
-
Talay, D.1
-
21
-
-
0004394334
-
Discrétisation d'une E.D.S. et calcul approché d' espérances de fonctionnelles de la solution
-
D. TALAY, Efficient numerical schemes for the approximation of expectations of functionals of S.D.E, in Filtering and Control of Random Processes, H. Korezlioglu, G. Mazziotto, and J. Szpirglas, eds., Proceedings of the ENST-CNET Colloquium, Paris, 1983, Lecture Notes in Control and Information Sciences 61, Springer-Verlag, Berlin, 1984; also in Discrétisation d'une E.D.S. et calcul approché d' espérances de fonctionnelles de la solution, Math. Modelling Numer. Anal. 20 (1986), pp. 141-179.
-
(1986)
Math. Modelling Numer. Anal.
, vol.20
, pp. 141-179
-
-
-
22
-
-
0026202362
-
Approximation of upper Lyapunov exponents of bilinear stochastic differential systems
-
_, Approximation of upper Lyapunov exponents of bilinear stochastic differential systems, SIAM J. Numer. Anal., 28 (1991), pp. 1141-1164.
-
(1991)
SIAM J. Numer. Anal.
, vol.28
, pp. 1141-1164
-
-
-
23
-
-
0010588720
-
Second order discretization schemes of stochastic differential systems for the computation of the invariant law
-
_, Second order discretization schemes of stochastic differential systems for the computation of the invariant law, Stochastics and Stochastic Reports, 29 (1990), pp. 13-36.
-
(1990)
Stochastics and Stochastic Reports
, vol.29
, pp. 13-36
-
-
-
24
-
-
0043018124
-
Presto: A software package for the simulation of diffusion processes
-
_, Presto: a software package for the simulation of diffusion processes, Statistics Comput. J., 4 (1994), pp. 247-251.
-
(1994)
Statistics Comput. J.
, vol.4
, pp. 247-251
-
-
-
25
-
-
0000124397
-
Expansion of the global error for numerical schemes solving Stochastic Differential Equations
-
D. TALAY AND L. TUBARO, Expansion of the global error for numerical schemes solving Stochastic Differential Equations, Stochastic Anal. Appl., 8 (1990), pp. 94-120.
-
(1990)
Stochastic Anal. Appl.
, vol.8
, pp. 94-120
-
-
Talay, D.1
Tubaro, L.2
-
26
-
-
0000884942
-
Sufficient conditions for ergodicity and recurrence of Markov chains on a general state space
-
R. L. TWEEDIE, Sufficient conditions for ergodicity and recurrence of Markov chains on a general state space, Stochastic Process. Appl., 3 (1975), pp. 385-403.
-
(1975)
Stochastic Process. Appl.
, vol.3
, pp. 385-403
-
-
Tweedie, R.L.1
|